MathSciNet Relay Station
MathSciNet bibliographic data
MR2231204 (2007e:42038) 42C40 (65T60 94A11)
Cattani, C. Connection coefficients of Shannon wavelets. Math. Model. Anal. 11 (2006), no. 2, 117–132.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement